# SDR DALA2019041702500

- Difficulty date: April 16, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 49,838 hours, 33,113 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1494
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN STA. 1494 BTW LONGERONS 3 AND 4 LH SIDE. PERMANENT REPAIR SCTION I WAS PERFORMED ON FUSELAGE SKIN STA. 1494 BTW LONGERONS 3 AND 4 LH SIDE. PER ETI- 90-19-016 REV. 1 AND ER/A 577192-14 REV. ORIGINAL. PERFORM WITHIN EVERY 3,000 CYCLES AFTER INSTALLATION OF SECTION I PERMANENT REPAIR: LOG 1032923 PER ER/A 577192-14 REV. ORIGINAL.
